a carregar...

IIIUC

Instituto de Investigação Interdisciplinar

Mathematics

Title : A q-linear analogue of the plane wave expansion
Author(s): Abreu, LD; Ciaurri, O; Varona, JL
Source : ADVANCES IN APPLIED MATHEMATICS Document Type : Article Volume : 50 Issue: 3 Pages: 415-428 DOI: 10.1016/j.aam.2012.11.001 Published: 2013 MAR
Times Cited: 0
 
Title : A Second Order Approximation for Quasilinear Non-Fickian Diffusion Models
Author(s): Ferreira, JA; Gudino, E; de Oliveira, P
Source : COMPUTATIONAL METHODS IN APPLIED MATHEMATICS Document Type : Article Volume : 13 Issue: 4 Pages: 471-493 DOI: 10.1515/cmam-2013-0017 Published: 2013 OCT
Times Cited: 3
 
Title : An algorithm for constructing a pseudo-Jacobi matrix from given spectral data
Author(s): Bebiano, N; Furtado, S; da Providencia, J
Source : NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS Document Type : Article Volume : 20 Issue: 2 Pages: 185-197 DOI: 10.1002/nla.1855 Published: 2013 MAR
Times Cited: 0
 
Title : Approaching Metric Domains
Author(s): Gutierres, G; Hofmann, D
Source : APPLIED CATEGORICAL STRUCTURES Document Type : Article Volume : 21 Issue: 6 Pages: 617-650 DOI: 10.1007/s10485-011-9274-z Published: 2013 DEC
Times Cited: 5
 
Title : BOUNDARY KERNELS FOR DISTRIBUTION FUNCTION ESTIMATION
Author(s): Tenreiro, C
Source : REVSTAT-STATISTICAL JOURNAL Document Type : Article Volume : 11 Issue: 2 Pages: 169-190 DOI: Published: 2013 JUN
Times Cited: 2
 
Title : Data-Based Choice of the Number of Pilot Stages for Plug-in Bandwidth Selection
Author(s): Chacon, JE; Tenreiro, C
Source : COMMUNICATIONS IN STATISTICS-THEORY AND METHODS Document Type : Article Volume : 42 Issue: 12 Pages: 2200-2214 DOI: 10.1080/03610926.2011.606486 Published: 2013 JUN 18
Times Cited: 2
 
Title : Direct and inverse spectral problems for a class of non-self-adjoint periodic tridiagonal matrices
Author(s): Bebiano, N; Tyaglov, M
Source : LINEAR ALGEBRA AND ITS APPLICATIONS Document Type : Article Volume : 439 Issue: 11 Pages: 3490-3504 DOI: 10.1016/j.laa.2013.09.026 Published: 2013 DEC 1
Times Cited: 0
 
Title : Entourages, Covers and Localic Groups
Author(s): Picado, J; Pultr, A
Source : APPLIED CATEGORICAL STRUCTURES Document Type : Article Volume : 21 Issue: 1 Pages: 49-66 DOI: 10.1007/s10485-011-9254-3 Published: 2013 FEB
Times Cited: 4
 
Title : EQUIVARIANTS OF MECHANICAL CONTROL SYSTEMS
Author(s): Respondek, W; Ricardo, S
Source : SIAM JOURNAL ON CONTROL AND OPTIMIZATION Document Type : Article Volume : 51 Issue: 4 Pages: 3027-3055 DOI: 10.1137/11086104X Published: 2013
Times Cited: 1
 
Title : Extremal values for a gamma-labeling of a cycle with a triangle
Author(s): da Fonseca, CM; Saenpholphat, V; Zhang, P
Source : UTILITAS MATHEMATICA Document Type : Article Volume : 92 Issue: Pages: 167-185 DOI: Published: 2013 NOV
Times Cited: 1
 
Title : HIERARCHIES AND COMPATIBILITY ON COURANT ALGEBROIDS
Author(s): Antunes, P; Laurent-Gengoux, C; da Costa, JMN
Source : PACIFIC JOURNAL OF MATHEMATICS Document Type : Article Volume : 261 Issue: 1 Pages: 1-32 DOI: 10.2140/pjm.2013.261.1 Published: 2013 JAN
Times Cited: 6
 
Title : High-order fluid-structure interaction in 2D and 3D application to blood flow in arteries
Author(s): Chabannes, V; Pena, G; Prud'homme, C
Source : JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS Document Type : Article Volume : 246 Issue: Pages: 1-9 DOI: 10.1016/j.cam.2012.10.006 Published: 2013 JUL
Times Cited: 5
 
Title : Hom-Lie algebroids
Author(s): Laurent-Gengoux, C; Teles, J
Source : JOURNAL OF GEOMETRY AND PHYSICS Document Type : Article Volume : 68 Issue: Pages: 69-75 DOI: 10.1016/j.geomphys.2013.02.003 Published: 2013 JUN
Times Cited: 3
 
Title : Insertion and extension results for pointfree complete regularity
Author(s): Garcia, JG; Picado, J
Source : BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN Document Type : Article Volume : 20 Issue: 4 Pages: 675-687 DOI: Published: 2013 OCT-DEC
Times Cited: 1
 
Title : Inverse spectral problems for structured pseudo-symmetric matrices
Author(s): Bebiano, N; da Providencia, J
Source : LINEAR ALGEBRA AND ITS APPLICATIONS Document Type : Article Volume : 438 Issue: 10 Pages: 4062-4074 DOI: 10.1016/j.laa.2012.07.023 Published: 2013 MAY 15
Times Cited: 0
 
Title : Khatri-inverse of Factorized Structured Matrices
Author(s): Gouveia, MC
Source : 11TH INTERNATIONAL CONFERENCE OF NUMERICAL ANALYSIS AND APPLIED MATHEMATICS 2013, PTS 1 AND 2 (ICNAAM 2013) Document Type : Proceedings Paper Volume : 1558 Issue: Pages: 1496-1499 DOI: 10.1063/1.4825804 Published: 2013
Times Cited: 0
 
Title : Lie groupoids and crossed module-valued gerbes over stacks
Author(s): Azimi, MJ
Source : JOURNAL OF GEOMETRY AND PHYSICS Document Type : Article Volume : 74 Issue: Pages: 266-288 DOI: 10.1016/j.geomphys.2013.07.007 Published: 2013 DEC
Times Cited: 0
 
Title : Lifts of Convex Sets and Cone Factorizations
Author(s): Gouveia, J; Parrilo, PA; Thomas, RR
Source : MATHEMATICS OF OPERATIONS RESEARCH Document Type : Article Volume : 38 Issue: 2 Pages: 248-264 DOI: 10.1287/moor.1120.0575 Published: 2013 MAY
Times Cited: 47
 
Title : Local Holder continuity of weak solutions for an anisotropic elliptic equation
Author(s): Di Castro, A
Source : NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS Document Type : Article Volume : 20 Issue: 3 Pages: 463-486 DOI: 10.1007/s00030-012-0160-7 Published: 2013 JUN
Times Cited: 0
 
Title : Nijenhuis and compatible tensors on Lie and Courant algebroids
Author(s): Antunes, P; da Costa, JMN
Source : JOURNAL OF GEOMETRY AND PHYSICS Document Type : Article Volume : 65 Issue: Pages: 66-79 DOI: 10.1016/j.geomphys.2012.12.001 Published: 2013 MAR
Times Cited: 2
 
Title : Nonsingular acyclic matrices with full number of P-vertices
Author(s): Andelic, M; Eric, A; da Fonseca, CM
Source : LINEAR & MULTILINEAR ALGEBRA Document Type : Article Volume : 61 Issue: 1 Pages: 49-57 DOI: 10.1080/03081087.2012.661425 Published: 2013 JAN 1
Times Cited: 7
 
Title : NUMERICAL RANGES OF QUADRATIC OPERATORS IN SPACES WITH AN INDEFINITE METRIC
Author(s): Bebiano, N; Da Providencia, J
Source : ELECTRONIC JOURNAL OF LINEAR ALGEBRA Document Type : Article Volume : 26 Issue: Pages: 141-157 DOI: Published: 2013 APR
Times Cited: 1
 
Title : Obstruction theory in action accessible categories
Author(s): Cigoli, AS; Metere, G; Montoli, A
Source : JOURNAL OF ALGEBRA Document Type : Article Volume : 385 Issue: Pages: 27-46 DOI: 10.1016/j.jalgebra.2013.03.020 Published: 2013 JUL 1
Times Cited: 1
 
Title : On a bicriterion server allocation problem in a multidimensional Erlang loss system
Author(s): Esteves, JS; Craveirinha, J
Source : JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS Document Type : Article Volume : 252 Issue: Pages: 103-119 DOI: 10.1016/j.cam.2013.03.012 Published: 2013 NOV
Times Cited: 2
 
Title : ON A FINITE SUM WITH POWERS OF COSINES
Author(s): da Fonseca, CM; Kowalenko, V
Source : APPLICABLE ANALYSIS AND DISCRETE MATHEMATICS Document Type : Article Volume : 7 Issue: 2 Pages: 354-377 DOI: 10.2298/AADM130822018D Published: 2013 OCT
Times Cited: 1
 
Title : On exponentiability of etale algebraic homomorphisms
Author(s): Clementino, MM; Hofmann, D; Janelidze, G
Source : JOURNAL OF PURE AND APPLIED ALGEBRA Document Type : Article Volume : 217 Issue: 7 Pages: 1195-1207 DOI: 10.1016/j.jpaa.2012.10.013 Published: 2013 JUL
Times Cited: 6
 
Title : On the Aleksandrov-Bakelman-Pucci estimate for the infinity Laplacian
Author(s): Charro, F; De Philippis, G; Di Castro, A; Maximo, D
Source : CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS Document Type : Article Volume : 48 Issue: 3-4 Pages: 667-693 DOI: 10.1007/s00526-012-0567-3 Published: 2013 NOV
Times Cited: 4
 
Title : On the full Kostant-Toda system and the discrete Korteweg-de Vries equations
Author(s): Rolania, DB; Branquinho, A; Moreno, AF
Source : JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS Document Type : Article Volume : 401 Issue: 2 Pages: 811-820 DOI: 10.1016/j.jmaa.2012.12.050 Published: 2013 MAY
Times Cited: 2
 
Title : On the Largest Size of an Antichain in the Bruhat Order for A (2k,k)
Author(s): Conflitti, A; da Fonseca, CM; Mamede, R
Source : ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS Document Type : Article Volume : 30 Issue: 1 Pages: 255-260 DOI: 10.1007/s11083-011-9241-1 Published: 2013 MAR
Times Cited: 3
 
Title : On the Toeplitz pencil conjecture
Author(s): Gouveia, MC
Source : LINEAR & MULTILINEAR ALGEBRA Document Type : Article Volume : 61 Issue: 6 Pages: 784-790 DOI: 10.1080/03081087.2012.706290 Published: 2013 JUN 1
Times Cited: 0
 
Title : On trace spaces of 2-microlocal Besov spaces with variable integrability
Author(s): Moura, SD; Neves, JS; Schneider, C
Source : MATHEMATISCHE NACHRICHTEN Document Type : Article Volume : 286 Issue: 11-12 Pages: 1240-1254 DOI: 10.1002/mana.201200092 Published: 2013 AUG
Times Cited: 9
 
Title : Optimal Design of Acceptance Sampling Plans by Variables for Nonconforming Proportions When the Standard Deviation Is Unknown
Author(s): Duarte, BPM; Saraiva, PM
Source : COMMUNICATIONS IN STATISTICS-SIMULATION AND COMPUTATION Document Type : Article Volume : 42 Issue: 6 Pages: 1318-1342 DOI: 10.1080/03610918.2012.665548 Published: 2013 JUL 1
Times Cited: 2
 
Title : Orthogonal polynomials generated by a linear structure relation: Inverse problem
Author(s): Alfaro, M; Pena, A; Petronilho, J; Rezola, ML
Source : JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS Document Type : Article Volume : 401 Issue: 1 Pages: 182-197 DOI: 10.1016/j.jmaa.2012.12.004 Published: 2013 MAY 1
Times Cited: 3
 
Title : Parallel Kustin-Miller unprojection with an application to Calabi-Yau geometry
Author(s): Neves, J; Papadakis, SA
Source : PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY Document Type : Article Volume : 106 Issue: Pages: 203-223 DOI: 10.1112/plms/pds036 Published: 2013 JAN
Times Cited: 2
 
Title : PHYSIOLOGIC PARAMETER ESTIMATION USING INVERSE PROBLEMS
Author(s): Figueiredo, IN; Leal, C
Source : SIAM JOURNAL ON APPLIED MATHEMATICS Document Type : Article Volume : 73 Issue: 3 Pages: 1164-1182 DOI: 10.1137/120866403 Published: 2013
Times Cited: 3
 
Title : Presentations of Schutzenberger groups of minimal subshifts
Author(s): Almeida, J; Costa, A
Source : ISRAEL JOURNAL OF MATHEMATICS Document Type : Article Volume : 196 Issue: 1 Pages: 1-31 DOI: 10.1007/s11856-012-0139-4 Published: 2013 AUG
Times Cited: 2
 
Title : RELATIVE MAL'TSEV CATEGORIES
Author(s): Everaert, T; Goedecke, J; Janelidze-Gray, T; Van der Linden, T
Source : THEORY AND APPLICATIONS OF CATEGORIES Document Type : Article Volume : 28 Issue: Pages: 1002-1021 DOI: Published: 2013
Times Cited: 1
 
Title : Remarks and open problems on the minimum permanent of acyclic doubly stochastic matrices
Author(s): da Fonseca, CM
Source : LINEAR & MULTILINEAR ALGEBRA Document Type : Article Volume : 61 Issue: 3 Pages: 281-293 DOI: 10.1080/03081087.2012.675332 Published: 2013 MAR 1
Times Cited: 1
 
Title : Semidirect products and crossed modules in monoids with operations
Author(s): Martins-Ferreira, N; Montoli, A; Sobral, M
Source : JOURNAL OF PURE AND APPLIED ALGEBRA Document Type : Article Volume : 217 Issue: 2 Pages: 334-347 DOI: 10.1016/j.jpaa.2012.06.022 Published: 2013 FEB
Times Cited: 8
 
Title : Sharp spectral inequalities for connected bipartite graphs with maximal Q-index
Author(s): Andelic, M; da Fonseca, CM; Koledin, T; Stanic, Z
Source : ARS MATHEMATICA CONTEMPORANEA Document Type : Article Volume : 6 Issue: 1 Pages: 171-185 DOI: Published: 2013
Times Cited: 1
 
Title : Simple dynamic location problem with uncertainty: a primal-dual heuristic approach
Author(s): Marques, MD; Dias, JM
Source : OPTIMIZATION Document Type : Article Volume : 62 Issue: 10 Pages: 1379-1397 DOI: 10.1080/02331934.2013.820297 Published: 2013 OCT 1
Times Cited: 1
 
Title : Smoothing and worst-case complexity for direct-search methods in nonsmooth optimization
Author(s): Garmanjani, R; Vicente, LN
Source : IMA JOURNAL OF NUMERICAL ANALYSIS Document Type : Article Volume : 33 Issue: 3 Pages: 1008-1028 DOI: 10.1093/imanum/drs027 Published: 2013 JUL
Times Cited: 14
 
Title : Sobolev orthogonal polynomials and (M, N)-coherent pairs of measures
Author(s): de Jesus, MN; Petronilho, J
Source : JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS Document Type : Article Volume : 237 Issue: 1 Pages: 83-101 DOI: 10.1016/j.cam.2012.07.006 Published: 2013 JAN 1
Times Cited: 7
 
Title : Some consequences of an inequality on the spectral multiplicity of graphs
Author(s): Eric, A; da Fonseca, CM
Source : FILOMAT Document Type : Article Volume : 27 Issue: 8 Pages: 1455-1461 DOI: 10.2298/FIL1308455E Published: 2013
Times Cited: 3
 
Title : SOME OPERATORS THAT PRESERVE THE LOCALITY OF A PSEUDOVARIETY OF SEMIGROUPS
Author(s): Costa, A; Escada, A
Source : INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION Document Type : Article Volume : 23 Issue: 3 Pages: 583-610 DOI: 10.1142/S0218196713500112 Published: 2013 MAY
Times Cited: 0
 
Title : Spectrahedral Approximations of Convex Hulls of Algebraic Sets
Author(s): Gouveia, J; Thomas, RR
Source : SEMIDEFINITE OPTIMIZATION AND CONVEX ALGEBRAIC GEOMETRY Document Type : Article; Book Chapter Volume : 13 Issue: Pages: 293-340 DOI: Published: 2013
Times Cited: 0
 
Title : Stochastic binary problems with simple penalties for capacity constraints violations
Author(s): Fortz, B; Labbe, M; Louveaux, F; Poss, M
Source : MATHEMATICAL PROGRAMMING Document Type : Article Volume : 138 Issue: 1-2 Pages: 199-221 DOI: 10.1007/s10107-012-0520-4 Published: 2013 APR
Times Cited: 5
 
Title : Supraconvergence and supercloseness in quasilinear coupled problems
Author(s): Ferreira, JA; Pinto, L
Source : JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS Document Type : Article Volume : 252 Issue: Pages: 120-131 DOI: 10.1016/j.cam.2012.10.009 Published: 2013 NOV
Times Cited: 1
 
Title : The ARL of modified Shewhart control charts for conditionally heteroskedastic models
Author(s): Goncalves, E; Leite, J; Mendes-Lopes, N
Source : STATISTICAL PAPERS Document Type : Article Volume : 54 Issue: 1 Pages: 1-19 DOI: 10.1007/s00362-011-0408-z Published: 2013 FEB
Times Cited: 1
 
Title : The eigenpairs of a Sylvester-Kac type matrix associated with a simple model for one-dimensional deposition and evaporation
Author(s): da Fonseca, CM; Mazilu, DA; Mazilu, I; Williams, HT
Source : APPLIED MATHEMATICS LETTERS Document Type : Article Volume : 26 Issue: 12 Pages: 1206-1211 DOI: 10.1016/j.aml.2013.06.006 Published: 2013 DEC
Times Cited: 1
 
Title : The maximum number of P-vertices of some nonsingular double star matrices
Author(s): Eric, A; da Fonseca, CM
Source : DISCRETE MATHEMATICS Document Type : Article Volume : 313 Issue: 20 Pages: 2192-2194 DOI: 10.1016/j.disc.2013.05.018 Published: 2013 OCT 28
Times Cited: 6
 
Title : THE MODULAR CLASS OF A POISSON MAP
Author(s): Caseiro, R; Fernandes, RL
Source : ANNALES DE L INSTITUT FOURIER Document Type : Article Volume : 63 Issue: 4 Pages: 1285-1329 DOI: Published: 2013
Times Cited: 2
 
Title : The numerical range of banded biperiodic Toeplitz operators
Author(s): Bebiano, N; da Providencia, J; Nata, A
Source : JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS Document Type : Article Volume : 398 Issue: 1 Pages: 189-197 DOI: 10.1016/j.jmaa.2012.08.029 Published: 2013 FEB 1
Times Cited: 1
 
Title : The singular acyclic matrices with maximal number of P-vertices
Author(s): Du, ZB; da Fonseca, CM
Source : LINEAR ALGEBRA AND ITS APPLICATIONS Document Type : Article Volume : 438 Issue: 5 Pages: 2274-2279 DOI: 10.1016/j.laa.2012.10.023 Published: 2013 MAR 1
Times Cited: 5
 
Title : The spectrum of the right inverse of the Dunkl operator
Author(s): Abreu, LD; Ciaurri, O; Varona, JL
Source : REVISTA MATEMATICA COMPLUTENSE Document Type : Article Volume : 26 Issue: 2 Pages: 471-483 DOI: 10.1007/s13163-012-0110-2 Published: 2013 JUL
Times Cited: 1
 
Title : The ternary commutator obstruction for internal crossed modules
Author(s): Hartl, M; Van der Linden, T
Source : ADVANCES IN MATHEMATICS Document Type : Article Volume : 232 Issue: 1 Pages: 571-607 DOI: 10.1016/j.aim.2012.09.024 Published: 2013 JAN 15
Times Cited: 10
 
Title : TOPOLOGY OF 3-COSYMPLECTIC MANIFOLDS
Author(s): Cappelletti Montano, B; De Nicola, A; Yudin, I
Source : QUARTERLY JOURNAL OF MATHEMATICS Document Type : Article Volume : 64 Issue: 1 Pages: 59-82 DOI: 10.1093/qmath/har038 Published: 2013 MAR
Times Cited: 3
 
Title : Tropical Teichmuller and Siegel spaces
Author(s): Chan, M; Melo, M; Viviani, F
Source : ALGEBRAIC AND COMBINATORIAL ASPECTS OF TROPICAL GEOMETRY Document Type : Proceedings Paper Volume : 589 Issue: Pages: 45-+ DOI: 10.1090/conm/589/11742 Published: 2013
Times Cited: 5
 
Title : Tunnel number degeneration under the connected sum of prime knots
Author(s): Nogueira, JM
Source : TOPOLOGY AND ITS APPLICATIONS Document Type : Article Volume : 160 Issue: 9 Pages: 1017-1044 DOI: 10.1016/j.topol.2013.03.010 Published: 2013 JUN 1
Times Cited: 4
 
Title : Unordered multiplicity lists of wide double paths
Author(s): Eric, A; da Fonseca, CM
Source : ARS MATHEMATICA CONTEMPORANEA Document Type : Article Volume : 6 Issue: 2 Pages: 279-288 DOI: Published: 2013
Times Cited: 2
 
Title : Which nonnegative matrices are slack matrices?
Author(s): Gouveia, J; Grappe, R; Kaibel, V; Pashkovich, K; Robinson, RZ; Thomas, RR
Source : LINEAR ALGEBRA AND ITS APPLICATIONS Document Type : Article Volume : 439 Issue: 10 Pages: 2921-2933 DOI: 10.1016/j.laa.2013.08.009 Published: 2013 NOV 15
Times Cited: 3